# SDR P5CA0100569

- Difficulty date: June 12, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 63,594 hours, 16,457 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A124836
- Part serial: G476
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK SLIDE BLOWN BY MAINTENANCE AND ONLY HALF INFLATED.  REPLACED U/D RIGHT SLIDE ASSIST BOTTLE.  REMOVED AND REPLACED U/D RIGHT SLIDE FOUND SHEARED CABLE.  P/N ON 7A1248-36 S/N ON G476.
